On commuting unitary operators in spaces with indefinite metric

Najmark, Mark Aronovič: On commuting unitary operators in spaces with indefinite metric. In: Acta scientiarum mathematicarum, (24) 3-4. pp. 177-189. (1963)

[img]
Preview
Cikk, tanulmány, mű
math_024_fasc_003_004_177-189.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1963
Volume: 24
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 177-189
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 189. p. és a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13998

Actions (login required)

View Item View Item